Gaussian characterization of uniform Donsker classes of functions

Gine, Evarist, Giné, Evarist, Zinn, Joel . The Annals of Probability 1991. 19 :758-782

Locate this article in:

Bibtex

@article{CIS-97447,
  Author = {Gine, Evarist and Giné, Evarist and Zinn, Joel},
  Title = {Gaussian characterization of uniform Donsker classes of functions},
  Journal = {The Annals of Probability },
  Volume = {19},
  Year = {1991},
  Pages = {758--782},
  Keywords = {Central limit theorem, Empirical process}
}

Similar articles